# SDR 96ZZZX5874

- Difficulty date: October 17, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Allsn 250B17
- System (JASC): 7250 · Turbine Section
- Part: Stator Seal
- Part number: 68777362
- Condition: Cracked
- Location: Gas Prod Aft
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PARTIAL DISASSEMBLY OF TURBINE TO REPLACE THE FIRST STAGE NOZZLE, FOUND CRACKS IN BEARING BORE AREA OF SEAL.  UPON REMOVAL OF SEAL, NOTICED FRETTING ON OUTER DIAMETER.  SUSPECT IMPROPER FIT OF SEAL IN SUPPORT.
